# SDR TRAX200700488

- Difficulty date: April 7, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 16,071 hours, 13,397 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPT FWD WINDSHIELD CRACKED AND ARCHING DURING DESCENT AND SHATTERED BEFORE LANDING.  EMERGENCY DECLARED.
